Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  Inverse Coefficient Problem for a Two-Dimensional Parabolic Equation in a Domain with Free Boundary
 
 
Title: Inverse Coefficient Problem for a Two-Dimensional Parabolic Equation in a Domain with Free Boundary
Author: Snitko, H. A.
Appeared in: Ukrainian mathematical journal
Paging: Volume 68 (2016) nr. 7 pages 1108-1120
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands